# SDR DL72S961471

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Ftg
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE LT ELEVATOR WAS FOUND CRACKED ON THE I/B SIDE OF THE THIRD FROM O/B HINGE FITTING.  MODIFIED PER B727 S/B 727-55-0087, REV 1.
